# SDR KCSA201511041057

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 2598 BULKHEAD HAS EVIDINCE OF CORROSION FOUND IN WEB, 2ND LAYER, 4TH HOLE FROM BOTTOM AT APPROXIMATELY 10:00 POSITION AS VIEWED FROM AFT.
